# SDR 08FDEA00170

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727-200
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65192754
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING , RIB ATTACH FTG FOR O/B AILERON AT NR 2 HINGE I/B AND O/B WEBS BROKEN OUT HINGE ATTACH BOLT.  REMOVED O/B HINGE WEB NR 2 O/B, FABRICATED, TREATED AND PRIMED AND INSTALLED NEW WEB REF SRM 51-30-2 PG 4-5.  BAC DOC 65-19275, BAC DWG 65-19260 REV G, THIS IS CLASSIFIED AS A MAJOR REPAIR.
